# SDR CALA2018021200607

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EXIT HATCH ESPU BATTERIES ARE DISCHARGED.  REMOVED AND REPLACED THE BATTERIES IAW AMM 3 3-51-38-000-0002-A, 33-51-38-400-002-A, AND PERFORMED AN OPS TESTED IAW AMM 33-51-38-710-052-A.   NO DEFECT FOUND.
